Anosov representations: Domains of discontinuity and applications, (with O. Guichard), Inventiones Mathematicae, Volume 190, Issue 2 (2012), 357-438.
Higher Teichmüller spaces: From SL(2,R) to other Lie groups , (with M. Burger; A. Iozzi), to appear in the Handbook of Teichmüller Theory.
Topological Invariants of Anosov Representations, (with O. Guichard), Journal of Topology 3, 2010 578-642.
Domains of discontinuity for surface groups, (with O. Guichard), C. R. Math. Acad. Sci. Paris I 347 (2009), 1057-1060.
Surface group representations with maximal Toledo invariant , (with M. Burger; A. Iozzi), Annals of Mathematics 172 (2010), no.1, 517-566.
Tight homomorphisms and Hermitian symmetric spaces, (with M. Burger; A. Iozzi), GAFA 19 (2009), no. 3, 678-721.
Remarks on and around bounded differential forms, Pure and Applied Mathematics Quaterly 8 (2012), no. 2, (Special Issue: In honor of F. Thomas Farrell and Lowell E. Jones part 2 of 2), 481-498.
Convex foliated projective structures and the Hitchin component of SL(4,R), (with O. Guichard), Duke Mathematical Journal 144 (2008) no.3, 381-445.
Hermitian symmetric spaces and Kähler rigidity, (with M. Burger; A. Iozzi), Transformation Groups 12 (2007), no. 1, 5-32, electronic article.
The action of the mapping class group on maximal representations, Geom. Dedicata 120 (2006), 179-191, electronic article.
Maximal representations of surface groups: Symplectic Anosov structures (with M. Burger; A. Iozzi; F. Labourie), Pure and Applied Mathematics Quaterly, 1 (2005), no. 2, (Special Issue: In Memory of Armand Borel), 555-601.